MathSciNet Relay Station
MathSciNet bibliographic data
MR2946028 35Q53 (35C05)
El-Sabbagh, M. F.; El-Ganaini, S. I. The first integral method and its applications to nonlinear equations. Appl. Math. Sci. (Ruse) 6 (2012), no. 77-80, 3893–3906.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement